# SDR DALA1163140928

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 61,526 hours, 46,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACK WAS FOUND ON FRAME AT STAY=1451 AND LONGERON 1.  CRACK ON FRAME WAS BLENDED OUT AND INSTALL FILLER, DOUBLER IAW MD88 SRM 53-03D FIG 4.
